American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] Fred H. Hao and Charles J. Parry. Generalized Bernoulli numbers and $m$-regular primes . Math. Comp. 43 (1984) 273-288. MR 744938.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] A. Adrian Albert. On cyclic fields . Trans. Amer. Math. Soc. 37 (1935) 454-462. MR 1501797.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Leonard Carlitz. On abelian fields . Trans. Amer. Math. Soc. 35 (1933) 122-136. MR 1501675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] A. Adrian Albert. Cyclic fields of degree eight . Trans. Amer. Math. Soc. 35 (1933) 949-964. MR 1501727.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] H. S. Vandiver. Application of the theory of relative cyclic fields to both cases of Fermat's last theorem . Trans. Amer. Math. Soc. 28 (1926) 554-560. MR 1501365.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Jacob Westlund. On the fundamental number of the algebraic number-field $k(\root p\of m)$ . Trans. Amer. Math. Soc. 11 (1910) 388-392. MR 1500870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2